# SDR FDEA201104251607

- Difficulty date: April 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: R537B1684200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CROSS BEAM AT FRAME 25, Y = 40, -Z = 26 FOUND SURFACE CORROSION ALONG FASTENERS AREA.   REPAIRED AS PER E.A. 6-5310-150312 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
